# SDR ASAA2016072217475

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 16,601 hours, 4,835 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASKCARD 78273000,  NR 1 ENGINE HAD A SHORT TIME FAULT MESSAGE 73-30311.  THE START SWITCH SIGNAL AND ARINC BUSS DATA DISAGREE.  ACFT GROUNDED.  FAULT LOGGED IN FLIGHT HISTORY LEG 9 ONLY.   ACCOMPLISHED FIM 73-24 TASK 813 EEC TEST PASSED WITH SWITCH IN ALL POSITIONS.
